# SDR SWAA2014042827501

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 36,294 hours, 21,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC1508
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION UPPER SKIN SHEAR FITTING DAMAGED AT BS 540, LBL 6.14, ADJACENT TO SECOND FROM AFT FASTENER HOLE IN UPPER SKIN.  REPAIRED SKIN IAW EA.
